# SDR AWXA960035

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: P2 Cap
- Part number: BACC14H4LD
- Condition: Loose
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 282 - MDW-CMH - ABORTED TAKEOFF, NR 2 EPR INDICATION WAS LOW AND FLUCTUATING.  MAINTENANCE INSPECTION AND FOUND THE P2 TEST CAP AT EPR TRANSMITTER LOOSE AND THE JAM NUT AT PT7 TEE FITTING TO TRANMITTER LOOSE, RESECURED.  RAN ENGINES TO TAKEOFF POWER.  EPR MADE ALL PARAMETERS PER MM 71-11-01 AND 71-09-236.  (M)
